Is it normal to be constantly nauseous and vomit after taking Rifampin

My father, 71 yrs, has been diagnosed with TBM and was initially put on AKT4 along with other medications. He was experiencing nausea with intermittent vomiting following which the doctor changed his medication from AKT4 to R-Cinex (Isoniazid/Rifampin) and Combutol (Ethambutol)

He has also been advised Repepsa-D (DEXRABEPRAZOLE,Domperidone) before breakfast. He had been taking AKT4 since the last two weeks and have just switched to the new medicine from yesterday.

I give him Repepsa-D and R-Cinex together in the morning in an empty stomach and then after 30-45 mins, give him breakfast and the other medicines (Ethambutol included)

Today, I administered R-Cinex first and then after an hour gave him Repepsa-D, since then he is constantly feeling nauseous and throwing up almost anything that he is trying to eat. He has also had a massive loss of appetite ever since he started taking Rifampin

I want to know whether such Nausea and Vomiting is common with Rifampin and did I make a mistake by giving him Repepsa-D one hour after giving Rifampin?

Please advise


Last edited by

1 Reply

  • Hi, I have sent you a private message

You may also like...